RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 191–206 (Mi fpm50)  

This article is cited in 6 scientific papers (total in 6 papers)

On linear independence of the values of some functions

P. L. Ivankov

N. E. Bauman Moscow State Technical University

Abstract: Arithmetical properties of the values of hypergeometric functions satisfying a homogeneous differential equation are under consideration. Using an effective construction of Pade approximation of the second kind it is possible to take into account specific character of the homogeneous case.

Full text: PDF file (573 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 511.361
Received: 01.01.1995

Citation: P. L. Ivankov, “On linear independence of the values of some functions”, Fundam. Prikl. Mat., 1:1 (1995), 191–206

Citation in format AMSBIB
\Bibitem{Iva95}
\by P.~L.~Ivankov
\paper On linear independence of the values of some functions
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 191--206
\mathnet{http://mi.mathnet.ru/fpm50}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789359}
\zmath{https://zbmath.org/?q=an:0876.11033}
\elib{http://elibrary.ru/item.asp?id=9163037}


Linking options:
  • http://mi.mathnet.ru/eng/fpm50
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ivankov, “Simultaneous Approximations with Regard to the Specific Character of the Homogeneous Case”, Math. Notes, 71:3 (2002), 355–361  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. P. L. Ivankov, “O lineinoi nezavisimosti nekotorykh funktsii”, Chebyshevskii sb., 11:1 (2010), 145–151  mathnet  mathscinet
    3. Ivankov P.L., “O differentsirovanii po parametru nekotorykh funktsii”, Nauka i obrazovanie: elektronnoe nauchno-tekhnicheskoe izdanie, 2012, no. 05, 10–10  elib
    4. V. G. Chirskii, “On the arithmetic properties of generalized hypergeometric series with irrational parameters”, Izv. Math., 78:6 (2014), 1244–1260  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. P. L. Ivankov, “O differentsirovanii po parametru”, Chebyshevskii sb., 16:3 (2015), 285–294  mathnet  elib
    6. P. L. Ivankov, “O priblizhenii znachenii nekotorykh gipergeometricheskikh funktsii s irratsionalnymi parametrami”, Chebyshevskii sb., 17:1 (2016), 108–116  mathnet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:196
    Full text:59
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019